# SDR FPI2003F00001

- Difficulty date: January 14, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N6195N
- Make and model: Cessna 210N
- Aircraft serial: 21062966
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Condition: Cracked
- Location: Actuator
- Component: Actuator
- Component part number: 98820152
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LANDING GEAR ACTUATOR CRACKED IAW SB.
